# SDR AUS20021365

- Difficulty date: November 26, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- Propeller: Rotol R3526123F1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Sensor
- Part number: 310823801
- Condition: Faulty
- Location: Engine Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(AUS) RT ENGINE TORQUE SENSOR SUSPECT FAULTY.
